MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,CRKSCRW; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,CRKSCRW
Medical Device Problem Codes Positioning Failure (1158); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1934bcf-2 suture anchor and an ar-1915sf suture anchor weren't sticking due to the patient's bone quality.This occurred during use.
 
Event or Problem Description
Additional information provided on 11/28/2024 by subsidiary employee who stated that the procedure being performed was a lateral ankle instability and the instrument used to prepare the bone socket for insertion was a suture tak ankle guide and drill.The patient's bone was porous.They used a swivelock 4.75 ar-2324bcc-2 anchor to complete the case.No evidence was taken and the anchor was disposed of in accordance with hospital protocol.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause can be attributed misuse due to misaligned insertion; or prying/leveraging the device during insertion.

Brand Name
SUTR ANCH,CRKSCRW
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20790915
Report Number1220246-2024-08624
Device Sequence Number20785865
Product Code HWC
UDI-Device Identifier00888867022652
UDI-Public00888867022652
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,CRKSCRW
Device Catalogue NumberAR-1915SF
Device Lot Number1515741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer11/28/2024
07/30/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/20/2024
08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown